The Annals of Mathematical Statistics

Note on the Berry-Esseen Theorem

Melvin L. Katz

Full-text: Open access

Article information

Source
Ann. Math. Statist., Volume 34, Number 3 (1963), 1107-1108.

Dates
First available in Project Euclid: 27 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.aoms/1177704037

Digital Object Identifier
doi:10.1214/aoms/1177704037

Mathematical Reviews number (MathSciNet)
MR151996

Zentralblatt MATH identifier
0122.36704

JSTOR
links.jstor.org

Citation

Katz, Melvin L. Note on the Berry-Esseen Theorem. Ann. Math. Statist. 34 (1963), no. 3, 1107--1108. doi:10.1214/aoms/1177704037. https://projecteuclid.org/euclid.aoms/1177704037


Export citation